# SDR VNAA20240726015

- Difficulty date: June 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313541
- Condition: Corroded
- Location: E/E Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 310.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E)       CORROSION ON FRAME FS= 310.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED AND EVALUTED WITHIN LIMITS PER CRJ900 SRM 53-00-06-201-005-A01
